# SDR UPS02239770

- Difficulty date: September 18, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,788 hours, 41,899 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65727889
- Part serial: BN89
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR RUDDER LEFT SKIN CORRODED AT TS 141.6.  CORROSION AND DELAMINATION  FOUND ON LOWER RUDDER, LEFT SIDE, UPPER PANEL, AFT UPPER CORNER.  REPLACED RUDDER IAW MM 27-20-01.
